FREE standard UK delivery over £20 | Today only | Terms apply

Benylin Day and Night Tablets
  • Benylin Day and Night Tablets
  • Benylin Day and Night Tablets
  • Benylin Day and Night Tablets

Benylin Day and Night Tablets Benylin Day and Night Tablets

16 Tablets 
£4.89
Less than 5
Limited Stock
Delivery information Product #0026026

Please note images are for illustration purposes and may differ from the product(s) you receive

Benylin Day and Night Tablets helps fight off flu and cold symptoms during both the day and night.

Benylin

Benylin Day and Night Tablets are used for the relief of cold and flu symptoms.

The white day time tablets contain paracetamol, an analgesic and antipyretic which helps to relieve pain and fever and pseudoephedrine hydrochloride, a decongestant which unblocks stuffy noses.

The blue night time tablets contain paracetamol and diphenhydramine hydrochloride, an antihistamine which helps clear catarrh and so aids sleep.

This medicine is for use in adults and children aged 16 years and over.

Approved by Sumaiya Patel- Pharmacist on the 30/06/2021
For more information, view our medical team

Check the table that follows to see how much medicine to take. 

 For oral use only.  Do not take more medicine than the label tells you to. 

 Take with a glass of water.

Children under 16 years old

 Do not give to children under 16 years old.

Adults and children aged 16 years and over.

 Adults and children aged 16 years and over: Dose Day time 1 white tablet every 4-6 hours, up to 3 times a day (one tablet in the morning at mid-day and in the afternoon). Night time 1 blue tablet to be taken at night.

Do not take more than 3 white tablets a day. ?

Take only 1 tablet at a time and only at the times of day described in the table. ?

 Do not take the night time tablets during the day. ?

If symptoms persist or worsen, talk to your doctor.

Do not take this medicine...  If you have high blood pressure or heart disease.  If you have diabetes  If you have a phaeochromocytoma (rare tumour that affects your heart rate and blood pressure)  If you have an overactive thyroid gland  If you have glaucoma (increased pressure in the eye)  If you have severe kidney problems  If you have ever had a bad reaction to paracetamol, pseudoephedrine or diphenhydramine or any of the other ingredients of this medicine .  If you are taking beta blockers (used to treat high blood pressure ) 

 If you are taking, or have taken in the last two weeks, drugs for depression known as Monoamine Oxidase Inhibitors (MAOIs) or Reversible Inhibitors of Monoamine Oxidase (RIMAs).  If you are taking stimulants or appetite suppressants or drugs used to treat congestion and asthma (sympathomimetic drugs )  If you are taking any other cough and cold medicines or medicines containing paracetamol .  If you are using any other medicines containing diphenhydramine, including those used on large areas of the skin. If any of these apply to you, get advice from a doctor or pharmacist without using Benylin Day and Night Tablets.

Talk to your doctor or pharmacist...  If you have kidney or severe liver problems .  If you have alcohol dependence . If you are susceptible to glaucoma (increased pressure in the eye).  If you have blocked arteries or veins (occlusive vascular disease).  If you are being treated for a thyroid disorder .  If you have prostate problems (difficulty with passing water or needing to pass water often).  If you have bronchitis , emphysema or asthma or have had a cough for a few weeks, or a cough with a lot of mucus (phlegm) .  If you are taking any other medicines, including:  anticholinergic drugs (drugs used to treat cramps and spasms such as atropine).  tricyclic antidepressants (used to treat mood disorders).  hypnotics (sleeping tablets including barbiturates).  tranquillisers (drugs used to relax muscles or decrease anxiety).  opioid analgesics (drugs used to relieve pain e.g. codeine, tramadol, morphine). antipsychotics (drugs used to treat mood disorders).  antihypertensives (drugs used to treat high blood pressure such as guanethidine, methyldopa, adrenergic neurone blockers, debrisoquine, bretylium and betanidine).  Moclobemide (used to treat mood disorders).  Cardiac glycosides (drugs used to control heart rhythms or contractions such as digoxin).  Ergot alkaloids (drugs used to treat migraine such as ergotamine and methysergide).  Oxytocin (drug used to help contractions during childbirth).  cholestyramine (used to lower blood cholesterol).  metoclopramide or domperidone (used to treat nausea and vomiting).  anticoagulants (drugs used to thin the blood such as warfarin).  anticonvulsants (drugs used to treat epilepsy).  oral contraceptives ('the pill')

.If you are not sure about any of the medicines you are taking, show the bottle or pack to your pharmacist. If any of these bullet points apply to you now or in the past, talk to a doctor or pharmacist.

If you experience the following, stop taking this medicine immediately and contact your doctor:  A feverish generalised erythema associated with pustules .  Sudden severe headaches, nausea, vomiting, confusion, fits, visual disturbances.  Sudden abdominal pain or rectal bleeding may occur with this medicine, due to inflammation of the colon (ischemic colitis). If you develop these gastro-intestinal symptoms, stop taking this medicine and contact your doctor or seek medical attention immediately. Reduction of blood flow to your optic nerve may occur with this medicine. If you develop sudden loss of vision, stop taking this medicine and contact your doctor or seek medical attention immediately.

 If you are pregnant or breast-feeding  If you are pregnant, or breast-feeding, think you may be pregnant or are planning to have a baby, ask your doctor or pharmacist for advice before taking this medicine. Special warnings about this medicine  You can use this medicine while you are taking oral contraceptives “the pill” or anticonvulsant tablets used to treat epilepsy, but the medicine may not work so well on your pain or fever.  Night time tablets may cause drowsiness. If affected, do not drive or operate machinery.

Avoid alcoholic drink. This product may cause drowsiness.

It should NOT be used to sedate a child.

Like all medicines Benylin Day and Night Tablets can have side-effects, although not everybody gets them. If you experience any of the following, stop using this medicine and seek immediate medical help:  Sudden onset of fever, reddening of the skin, or many small pustules (possible symptoms of AcuteGeneralized Exanthematous Pustulosis - AGEP) may occur within the first 2 days of treatment with this medicine. Severe headache, nausea, vomiting, confusion, fits, visual disturbances.  Swelling of the face, lips, mouth, tongue or throat which may cause difficulty in swallowing or breathing  Feeling unusually tired, unexpected bruising or bleeding and getting more infections (such as colds) than normal.  Allergic reactions including skin rashes such as hives (which may be severe and include blistering or peeling of the skin) and itching.  Hallucinations, paranoid delusions or fits  Inflammation of the colon due to insufficient blood supply (ischaemic colitis). Symptoms may include sudden abdominal pain or rectal bleeding. If you experience any of the following, stop using this medicine and talk to your doctor:  Restlessness or sleep disturbances  A fast or irregular heartbeat or an increased awareness of the heartbeat (palpitations)  Trouble passing water (especially in men with prostate problems)

 Other effects which may occur include: Very Common (may affect more than 1 in 10 people)  Headache or drowsiness Common (may affect up to 1 in 10 people)  Difficulty sleeping, nervousness or dizziness  Difficulty performing tasks  Dry mouth, thickened mucus or nausea  Blurred vision Unusual weakness

Uncommon (may affect up to 1 in 100 people) Irritability or confusion  Tinnitus (a persistent noise in the ears)

 Rare (may affect up to 1 in 1000 people)  Depression Tremor, shakiness or slurred speech  Low blood pressure

Other effects which may occur but it is unknown how often  Anxiety or feelings of extreme happiness  Tingling or numbness of the hands or feet (pins and needles)  Heart attack/reduced blood flow to the heart which can cause discomfort or pain in the chest, neck, back, jaw, shoulders or arms (known as angina)  Stroke  High blood pressure  Dry nose  Vomiting  Chest tightness or discomfort  Pain when passing water  Reduced blood flow to the optic nerve (Ischaemic optic neuropathy) Reporting of side effects

If you get any side-effects, talk to your doctor, pharmacist or nurse. This includes any possible side-effects not listed in this leaflet. You can also report side-effects directly via the Yellow Card Scheme at www.mhra.gov.uk/yellowcard or search for MHRA Yellow Card in the Google Play or Apple App Store. By reporting side-effects, you can help provide more information on the safety of this medicine

The active ingredients in Benylin Day and Night tablets are: Day Tablets: 500 mg Paracetamol and 60 mg Pseudoephedrine hydrochloride Night Tablets: 500 mg Paracetamol and 25 mg Diphenhydramine hydrochloride.

Other ingredients are: Day Tablets: Pregelatinised maize starch, povidone, crospovidone, stearic acid, microcrystalline cellulose, croscarmellose sodium and magnesium stearate. Night Tablets: Microcrystalline cellulose, maize starch, sodium starch glycollate, pregelatinised maize starch, hydroxypropylcellulose, croscarmellose sodium, stearic acid, magnesium stearate and are coated with hypromellose, indigo carmine (E132), Titanium dioxide (E171) and propylene glycol.

Disclaimer

The views expressed are those of our customers. If you require advice on a condition or treatment, please contact your doctor or pharmacist. For any questions regarding the products, please contact us. Please note: due to advertising regulations, not all product reviews can be displayed. Please be advised that people respond to products differently and you should always read the label.

 rated Benylin Day and Night Tablets as:
1.00 stars

0 out of 0 people found this useful. Yes No Report abuse
 rated Benylin Day and Night Tablets as:
5.00 stars

0 out of 0 people found this useful. Yes No Report abuse

Sign up to our newsletter and get the latest deals, exclusive offers, health advice from our online doctor and much more.

* Terms and conditions apply